Liouville theorem for the steady-state non-newtonian navier-stokes equations in two dimensions

Bum Ja Jin, Kyungkeun Kang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider the Liouville type problem of stationary non-Newtonian Navier-Stokes equations in the plane. We prove that weak solutions become trivial for both cases of some shear thickening and thinning flows.

Original languageEnglish
Pages (from-to)275-292
Number of pages18
JournalJournal of Mathematical Fluid Mechanics
Volume16
Issue number2
DOIs
Publication statusPublished - 2014 Jun

Fingerprint

Liouville theorem
Liouville's theorem
Thinning
Navier-Stokes equation
Navier Stokes equations
Weak Solution
Two Dimensions
Navier-Stokes Equations
Trivial
shear

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{89f62db73e084471a6a3c43dc39dcfb9,
title = "Liouville theorem for the steady-state non-newtonian navier-stokes equations in two dimensions",
abstract = "We consider the Liouville type problem of stationary non-Newtonian Navier-Stokes equations in the plane. We prove that weak solutions become trivial for both cases of some shear thickening and thinning flows.",
author = "Jin, {Bum Ja} and Kyungkeun Kang",
year = "2014",
month = "6",
doi = "10.1007/s00021-013-0157-y",
language = "English",
volume = "16",
pages = "275--292",
journal = "Journal of Mathematical Fluid Mechanics",
issn = "1422-6928",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

Liouville theorem for the steady-state non-newtonian navier-stokes equations in two dimensions. / Jin, Bum Ja; Kang, Kyungkeun.

In: Journal of Mathematical Fluid Mechanics, Vol. 16, No. 2, 06.2014, p. 275-292.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Liouville theorem for the steady-state non-newtonian navier-stokes equations in two dimensions

AU - Jin, Bum Ja

AU - Kang, Kyungkeun

PY - 2014/6

Y1 - 2014/6

N2 - We consider the Liouville type problem of stationary non-Newtonian Navier-Stokes equations in the plane. We prove that weak solutions become trivial for both cases of some shear thickening and thinning flows.

AB - We consider the Liouville type problem of stationary non-Newtonian Navier-Stokes equations in the plane. We prove that weak solutions become trivial for both cases of some shear thickening and thinning flows.

UR - http://www.scopus.com/inward/record.url?scp=84904660330&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84904660330&partnerID=8YFLogxK

U2 - 10.1007/s00021-013-0157-y

DO - 10.1007/s00021-013-0157-y

M3 - Article

AN - SCOPUS:84904660330

VL - 16

SP - 275

EP - 292

JO - Journal of Mathematical Fluid Mechanics

JF - Journal of Mathematical Fluid Mechanics

SN - 1422-6928

IS - 2

ER -